# SDR ASAA2016022115853

- Difficulty date: February 21, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 70,700 hours, 46,955 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 65C3271410
- Condition: Cracked
- Location: Rt Wing Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W REAR SPAR MLG BEAM AFT SUPPORT FITTING CRACK IN RADIUS 2ND FASN OTBD.  ACFT GROUNDED.  ACCOMPLISHED INSPECTIONS TO RT MLG BEAM AFT SUPPORT FITTING IAW EA 400-57 EA-16718.  THIS IS A CATEGORY C REPAIR RT WING MLG BEAM AFT SUPPORT FITTING MUST BE R & R BEFORE ACFT REACHES 58,955 TOTAL FLT CYCLES.  REFER TO EC TYPE EA 400-57EA-16719 AND ASSOCIATED T/C 400-57EA-16719-1 FOR FITTING REMOVAL AND REPLACEMENT.
